# SDR 371PA0012

- Difficulty date: November 6, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 32,871 hours, 25,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Emergency floor lighting has 1 inop strip in aft cabin.  R&R 1 light strip in aft cabin.  Ops chk normal.
